# SDR ASAA1149637

- Difficulty date: March 29, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT NR 5 DECK PANEL LEFT CAP STRIP HAS SEVERAL AREAS OF CORROSION.  FABRICATED NEW CAP STRIP AND INSTALLED IAW B737 400 SRM 53 60 53 AND 51 40 05.
